Stable periodic solutions for Nazarenko's equation

Beretka Szandra and Vas Gabriella: Stable periodic solutions for Nazarenko's equation.
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 19 (6). pp. 3257-3281. ISSN 1534-0392 (2020)

[thumbnail of beretka-vas-Nazarenko.pdf]
Preview
Text
beretka-vas-Nazarenko.pdf - Submitted Version

Download (447kB) | Preview
Item Type: Journal Article
Journal or Publication Title: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Date: 2020
Volume: 19
Number: 6
Page Range: pp. 3257-3281
ISSN: 1534-0392
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31286303
DOI azonosító: https://doi.org/10.3934/cpaa.2020144
Date Deposited: 2021. Mar. 09. 15:16
Last Modified: 2021. Mar. 09. 15:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21011

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year